# SDR DALA2015112907245

- Difficulty date: November 28, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FUSELAGE ON STRINGER 25R BETWEEN FRAME 65 TO FRAME 66. ,  REPLACED THE STRINGER IAW SRM 51-72-11 AND DWG D53480505.
